About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 512465, 10 pages
http://dx.doi.org/10.1155/2013/512465
Research Article

General Solution and Observability of Singular Differential Systems with Delay

School of Mathematical Science, University of Anhui, Hefei, Anhui 230039, China

Received 25 July 2013; Accepted 4 October 2013

Academic Editor: Shengqiang Liu

Copyright © 2013 Jiang Wei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study singular differential systems with delay. A general description for the solutions of singular differential systems with delay is given and a necessary and sufficient condition for exact observability of singular differential systems with delay is derived.